Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i logika, 1970, Volume 9, Number 3, Pages 302–305 (Mi al1246)  

This article is cited in 1 scientific paper (total in 1 paper)

The nilpotency of right-alternative rings

G. V. Dorofeev
Full-text PDF (159 kB) Citations (1)
Received: 22.10.1969
Bibliographic databases:
Document Type: Article
UDC: 519.48
Language: Russian
Citation: G. V. Dorofeev, “The nilpotency of right-alternative rings”, Algebra Logika, 9:3 (1970), 302–305
Citation in format AMSBIB
\Bibitem{Dor70}
\by G.~V.~Dorofeev
\paper The nilpotency of right-alternative rings
\jour Algebra Logika
\yr 1970
\vol 9
\issue 3
\pages 302--305
\mathnet{http://mi.mathnet.ru/al1246}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=0283040}
Linking options:
  • https://www.mathnet.ru/eng/al1246
  • https://www.mathnet.ru/eng/al/v9/i3/p302
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и логика Algebra and Logic
    Statistics & downloads:
    Abstract page:62
    Full-text PDF :25
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024